# SDR SB05171

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65186215
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, THE FLIGHT LOST PRESSURIZATION AFTER REACHING CRUISE ALTITUDE.  THE FLIGHT DESCENDED TO 10,000 FEET.  THE OXYGEN MASKS DID NOT DEPLOY.  THE FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FORWARD OUTFLOW VALVE AS A PRECAUTIONARY MEASURE AND THE AFT OUTFLOW VALVE DUE TO AIR LEAKING AROUND WORN DOOR SEALS.  ALSO, MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL AND SILL DAMAGED AND LEAKING AIR.  REPLACED THE FORWARD CARGO DOOR SEAL AND SILL.  OPERATIONALLY CHECKED AND LEAK CHECKED OK. [CLOSED]
